MathSciNet Relay Station
MathSciNet bibliographic data
MR2113911 (2005i:13027) 13D45
Divaani-Aazar, Kamran; Mafi, Amir Associated primes of local cohomology modules. Proc. Amer. Math. Soc. 133 (2005), no. 3, 655–660 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement